Jayce Getz, "On congruence properties of the partition function", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 435762, 4 pages, 2000. https://doi.org/10.1155/S0161171200002829
On congruence properties of the partition function
Some congruence properties of the partition function are proved.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.